# SDR P2EA00121

- Difficulty date: April 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN DOUBLER CRACKED AT BS 727 PLUS 19 BETWEEN 15R AND 16R.  REPAIRED FUSELAGE SKIN FROM BS 727 PLUS 13 BS 727A PLUS 7, BETWEEN 15R AND 17R IAW SRM 53-30-3, FIG 6.  (M)
